# SDR USAA2013020800003

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 91,077 hours, 16,417 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: 111T4020U8
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON RIGHT UNDERWING LONGERON FITTING AT BS 783.04, S30R.  REPLACED RIGHT UNDERWING LONGERON FITTING AT BS 783.04, S30R IAW EO 5712T240.
